# SDR RAIA201505190001

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N605KH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,563 hours, 34,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT, OPS CHECKED GOOD.
